# SDR 05FDEA00089

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 45,145 hours, 26,959 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Contaminated
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE IN LOWER, FORWARD CARGO COMPARTMENT.  DISCHARGED NR 1 BOTTLE.  CARGO SMOKE ON FRONT PANEL AND S/O'S PANEL ILLUMINATED FOR APPROXIMATELY 2 SECONDS.  REMOVED AND REPLACED NR 1 LOWER CARGO COMPMENT FIRE BOTTLE, TESTS GOOD.  FOUND LOWER CARGO COMPMENT CONTROL ELECTRONIC UNIT FULL OF WATER.  REMOVED AND REPLACED LOWER CARGO COMPMENT CEU, TESTS GOOD.
